MAUDE Adverse Event Report: MEDTRONIC XOMED INC. JET VENTILATION - HUNSAKER MON-JET VENTILATION TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

MEDTRONIC XOMED INC. JET VENTILATION - HUNSAKER MON-JET VENTILATION TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 7080100
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product evaluation: analysis results are not available; the device was not returned for evaluation.
 
Event or Problem Description
It was reported that "the tube was inspected and no fault was observed.It was then inserted into the patient, but the intubation failed, so the tube was removed.On removal they observed that the green basket at the end of the tube was not fully attached anymore.No parts were left in the patient.".
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
JET VENTILATION - HUNSAKER MON-JET VENTILATION TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr north
jacksonville FL 32216
MDR Report Key6428713
Report Number1045254-2017-00091
Device Sequence Number16152352
Product Code BTR
UDI-Device Identifier00681490156431
UDI-Public00681490156431
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922880
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7080100
Device Catalogue Number7080100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by Manufacturer02/24/2017
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date10/02/2017
Patient Sequence Number1